# SDR DHL9672271C

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, AFT BAGGAGE COMPT HAS FRAME CORROSION AT STA 950E FLOOR LEVEL AND STR 26R.  CUT OUT AREA AND INSTALLED REPAIR PER SRM 51-40-4, 22.5.
